Had radiesse to smooth cheekbone to undereye (orbital rim?) over two weeks ago. One side looks great, the other has ridge- maybe more so(radiesse placed ON rim instead of inside it?) Anyhow...1 blister above rim on one side for over a week. Then things looked ok. Now.. OUT OF NOWHERE... 2 1/2 wks. later I'm swollen again with the same blister but on EACH side AND my upper lids are swollen and whole face and fingers even feel tight. Uncomfortable and look aweful. Why, how long and what to do???
Fluid Sacks (Like Deep Blisters) Under Eyes After Radiesse
Doctor Answers 3
Swelling of eyelids and fingers after Radiesse
There is a figure eight pattern of lymphatic flow around both eyes that when disrupted as with injections of fillers in that area, can manifest itself as swelling. This is more likely when you have an increase of fluid in the area- for example if you get puffy eyes with allergies or have some fluid overload (this is what the swollen fingers sounds like). Evaluation by your injecting physician would be prudent as well as an evaluation by your GP to look for causes of swelling (allergies vs infection vs lupus).
Have a question? Ask a doctor
More Problems With Radiesse Used Under Eye Lids
Time to get back to your injecting physician asap! Make sure that you do not have an infection. Radiesse should not be used under the delicate and unforgiving lower eye lid area. The only filler that should be used in this area is Restylane (in the event that you are brave enough to ever have anything placed there in the future). I hope that all goes well for you.
Eye swelling after fillers
Best to check with ur dermatologist/plastic surgeon who did the injection. Could be a temporary effect related to improper lymphatic drainage after the injection. May improve with a diuretic [water] pill.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.